Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Calculations relating to a conjecture of Pólya and Schoenberg


Author: Herbert S. Wilf
Journal: Math. Comp. 17 (1963), 200-201
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0025-5718-1963-0160892-6
MathSciNet review: 0160892
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0160892-6
Article copyright: © Copyright 1963 American Mathematical Society